# SDR AALA202009149015

- Difficulty date: August 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 3.419 X 0.594 X 0.050 INCH CORRODED AREA AT STR 23R BETWEEN FR 66 AND FR 68 IN AFT GALLEY AREA.  REPLACED LOWER SILL, REF SRM 51-72-11-901-001 AND DWG 53480505.  SUPPLEMENTAL REPORT TO ADD AIRCRAFT TIMES AND CYCLES TO SECTION 3.
